# SDR SWAA2021102726294

- Difficulty date: October 4, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD BULKHEAD PANEL SUPPORT ATTACH BRACKET IS CRACKED AT BS 727, RBL 3, WL 160. INSTALLED A NEW ATTACH BRACKET IAW SRM 51-40-02 AND DWG 144A2600.
